# SDR 07FDEA00645

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327828820300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM AT FRAME 62, 32 RIGHT OF B/L SUPPORT ANGLE HAS CORROSION AROUND FASTENER HOLES.  REMOVED AND REPLACED ADAPTER SEAT TRACK.
